Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a theorem of Chiswell


Authors: Stephen Jackson and Luca Q. Zamboni
Journal: Proc. Amer. Math. Soc. 123 (1995), 2629-2631
MSC: Primary 20E08
MathSciNet review: 1277116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an alternative proof of a theorem of I. M. Chiswell which states that every finitely generated group which acts non-trivially on a $ \Lambda - $ tree admits a non-trivial action on an $ \mathbb{R} - $ tree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E08

Retrieve articles in all journals with MSC: 20E08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277116-1
Article copyright: © Copyright 1995 American Mathematical Society